| Model Number |
CDS0801-NTW |
| Medical Device Problem Code |
Difficult or Delayed Activation (2577)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 4 functional mitral regurgitation (mr) for a mitraclip procedure.During the procedure, a mitraclip ntw was successfully advanced into the patient and placed on the leaflets.During deployment the mandrel did not disconnect from the clip after turning the actuator knob and raising the grippers.Troubleshooting was performed by gently rocking the guide and turning the actuator knob release twice.The mandrel was then successfully removed from the clip and the clip was implanted successfully.The procedure was discontinued; the final mr was reduced to grade 1.There were no adverse patient effects or clinically significant delays reported.